On the exact solutions of optical perturbed fractional Schrödinger equation

Özkan E. M., Yıldırım Ö., Özkan A.

PHYSICA SCRIPTA, vol.98, no.11, pp.1-10, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 98 Issue: 11
  • Publication Date: 2023
  • Doi Number: 10.1088/1402-4896/acfa2f
  • Journal Name: PHYSICA SCRIPTA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Chemical Abstracts Core, Compendex, INSPEC, zbMATH
  • Page Numbers: pp.1-10
  • Yıldız Technical University Affiliated: Yes


Abstract In the present study, the improved sub-equation method is applied to the optical perturbed fractional Schrödinger equation with Beta-derivative and the exact optical solutions are obtained. The generalized hyperbolic and trigonometric function solutions are found by the method. Several novel physical surface structures of the solutions are presented with various appropriate assigned values. The method aids in solving complicated physical phenomena of these dynamical models. Numerical implementations and graphical illustrations verify the theoretical results.